# SDR VJ9800001

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS AT SEAT ROWS 14, 15 AND 16 ARE OUT.  REPLACED BATTERY POWER SUPPLY PACK; OPS CHECKS NORMAL IAW MM 33-53-0.
